MAUDE Adverse Event Report: ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER

ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER
Model Number 23046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the 1st and only (to date) safety complaint for this lot.Manufacturing records for this lot were reviewed, and there were no discrepancies noted.There were no nonconformances associated with this lot.Doctor's notes were not received but a review of the patient history notes provided during initial account setup was conducted.Patient history notes showed reoccurring history of urinary incontinence, incomplete bladder emptying, and uti after a cystoscopy.The patient's medical history of incontinence or the failed connection and urine leak could have contributed to the infection, but the cause of this report is unclear.Product specialist tried to follow up with the patient on (b)(6) 2025 but was unsuccessful.Complaint will be updated if more information is provided by the patient or doctor's notes confirming infection are received.There is no indication that the device failed to meet specifications or malfunctioned.There is no confirmed history of infection related to our product.As a show of an abundance of caution, the complaint is being reported.Complaint will be updated if more information is provided by the patient or doctor's notes confirming the infection are received.
 
Event or Problem Description
Patient called in reporting he doesn't like ml and wanted to return the remaining supplies.Patient was a first-time user and did not have a documented product walkthrough with a product specialist, as the product specialist noted he declined a walkthrough and said he would call back if he wanted the walkthrough ((b)(6) 2025).He stated the second time he tried ml, he had a tremendous leak in the middle of the night.He stated the connection between ml and the bed bag failed which caused the leak.He stated he got a uti later that day with blood in his urine.Patient stated he was admitted to the hospital with a uti.Product specialist tried to ask about application, but he was firm on stopping use of ml and declined any type of troubleshooting or further questions.Patient stated he could not locate the lot #.Per his only sales order on record, it consisted of ml lot # 2025-0131.Product specialist reached out to the patient to get the name of the hospital to request doctor's notes on patient medical history and confirmation of infection but was unsuccessful.

Brand Name
MEN'S LIBERTY
Common Device Name
EXTERNAL CATHETER
Manufacturer (Section D)
ARGENTUM MEDICAL, LLC
2571 kaneville ct.
geneva IL 60134
Manufacturer Contact
julie schillo
2571 kaneville ct
geneva, IL 60134
7274162685
MDR Report Key21619526
Report Number3001949129-2025-00001
Device Sequence Number15160408
Product Code NOA
UDI-Device Identifier00653599000168
UDI-Public(01)00653599000168(10)2025-0131(17)270331
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number23046
Device Lot Number2025-0131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale